CSpace
三向剖分下的二元B样条有限元法
李炳坤; 孙家昶
1991
Source Publication数值计算与计算机应用
ISSN1000-3266
Volume012Issue:002Pages:102
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36263
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
李炳坤,孙家昶. 三向剖分下的二元B样条有限元法[J]. 数值计算与计算机应用,1991,012(002):102.
APA 李炳坤,&孙家昶.(1991).三向剖分下的二元B样条有限元法.数值计算与计算机应用,012(002),102.
MLA 李炳坤,et al."三向剖分下的二元B样条有限元法".数值计算与计算机应用 012.002(1991):102.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[李炳坤]'s Articles
[孙家昶]'s Articles
Baidu academic
Similar articles in Baidu academic
[李炳坤]'s Articles
[孙家昶]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[李炳坤]'s Articles
[孙家昶]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.